×

Normal forms and bifurcations of some equivariant vector fields. (English) Zbl 0735.58024

The paper deals with the invariant sets and their local dynamical properties including periodic solutions for equivariant vector fields using quite general and effective (especially for solving bifurcation problems of fields in higher dimensional spaces) method of normal forms.
Motivated by J. Guckenheimer [Contemp. Math. 56, 175-184 (1986; Zbl 0616.58034)], the author studies some bifurcation problems concerning \(O(2)\) and \(O(2)\times S^ 1\)-equivariant vector fields on \(R^ 4\) and \(C^ 2\) whose normal forms admit invariant subvarieties the restriction to which of such vector fields often represents bifurcation problems with known solutions.

MSC:

37G99 Local and nonlocal bifurcation theory for dynamical systems
37G05 Normal forms for dynamical systems
37C80 Symmetries, equivariant dynamical systems (MSC2010)

Citations:

Zbl 0616.58034
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BRÖCKER, T\?., LANDER L.: Differentiable Germs and Catastrophes. Cambridge University Press 1975. · Zbl 0302.58006
[2] BUZANO E., GEYMONAT G., POSTON T.: Post buckling behaviour of a non-linearly hyperelastic thin rod with crossection invariant under the dihedral group Dn. Arch. Rational Mech. Anal. 89, 1985, 307-388. · Zbl 0568.73048
[3] CARR J.: Applications of Center Manifold Theory. Appl. Math. Sci. 35, Springer-Verlag 1981. · Zbl 0464.58001
[4] CUSHMAN R., SANDERS J. A.: Nilpotent normal forms and representation theory of sl(2. R)+. Multiparameter bifurcation theory, proceedings M. Golubitsky and J. Guckenheimer, AMS series: Contemporary Math., Vol. 56, 1986, 31-51.
[5] DANGELMAYR G., GUCKENHEIMER J.: On a four parameater family of planar vector fields. Archive for Rational Mech. Anal. Vol. 97, 1987, p. 321. · Zbl 0654.34025
[6] ELPHICK C., TIRAPEGNI E., BRACHET M., COULLET P., IOOSS G.: A simple global characterization of normal forms of singular vector fields. Preprint No. 109, University of Nice 1986; in Physica 29D, 1987, 95-127. · Zbl 0633.58020
[7] FIEDLER B.: Global Bifurcation of Periodic Solutions with Symmetry. Lecture notes in Math. 1309, Springer-Verlag, Heidelberg 1988. · Zbl 0644.34038
[8] GOLUBITSKY M., ROBERTS M.: A classification of degenerate Hopf bifurcations with 0(2) symmetry. J. Diff.Eq. 69 1987, 216-264. · Zbl 0635.34036
[9] GOLUBITSKY M., SCHAEFFER D. G.: Singularities and Groups in Bifurcation Theory. Vol. I, Applied Math. Sciences 51, Springer-Verlag, New York, 1985. · Zbl 0607.35004
[10] GOLUBITSKY M., STEWART I.: Hopf bifurcation in the presence of symmetry. Archive for Rational Mech. and Analysis, Vol. 87, No. 2, 1985, 107-165. · Zbl 0588.34030
[11] GUCKENHEIMER J.: A codimension two bifurcation with circular symmetry. Multiparameter bifurcation theory, AMS series: Contemporary Math., Vol. 56, 1986, 175-184. · Zbl 0616.58034
[12] GUCKENHEIMER J., HOLMES P.: Nonlinear Oscillations. Dynamical Systems and Bifurcations of Vector Fields, Springer-Verlag, New York 1983. · Zbl 0515.34001
[13] KLÍČ A.: Period doubling bifurcations in a two-box model of the Brusselator. Aplikace matematiky, Vol. 28, No. 5, 1983, 335-343. · Zbl 0531.34030
[14] KLÍČ A.: Bifurcations of the periodic solutions in symmetric systems. Aplikace matematiky, Vol. 31,No. 1, 1986, 27-40. · Zbl 0596.34024
[15] MEDVEĎ M.: The unfoldings of a germ of vector fìelds in the plane with a singularity of codimension 3. Czech. Math. J., Vol. 35, No. 1, 1985, 1-42. · Zbl 0591.58022
[16] SATTINGER D. H.: Group Theoretical Methods in Bifurcation Theory. Lecture Notes in Math. 762, Springer-Verlag, Berlin 1979. · Zbl 0414.58013
[17] TAKENS F.: Forced oscillations and bifurcation. Comm. Math. Inst. Rijksuniversitait Ultrecht 3, 1974, 1-59. · Zbl 1156.37315
[18] VANDERBAUWHEDE A.: Center manifolds, normal forms and elementary bifurcations. to appear in Dynamics Reported. · Zbl 0677.58001
[19] VANDERBAUWHEDE A.: local Bifurcation and Symmetry. Pitman, Boston 1982. · Zbl 0539.58022
[20] VANDERBAUWHEDE A.: Hopf bifurcation at non-semisimple eigenvalues. Multiparameter bifurcation theory, AMS series: Contemporary Math., Vol. 56, 1986, 343-353. · Zbl 0607.58031
[21] VANDERBAUWHEDE A.: Secondary bifurcations of periodic solutions in autonomous systems. Canadian mathemataical Society, Conference Proceedings, Vol. 3, 1987, 693-701. · Zbl 0629.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.